Andrey Tsiganov
Andrey Tsiganov
Verified email at phys.spbu.ru - Homepage
TitleCited byYear
Linear r-matrix algebra for classical separable systems
JC Eilbeck, VZ Enol'skii, VB Kuznetsov, AV Tsiganov
Journal of Physics A: Mathematical and General 27 (2), 567, 1994
1091994
The Drach superintegrable systems
AV Tsiganov
Journal of Physics A: Mathematical and General 33 (41), 7407, 2000
552000
A special case of Neumann's system and the Kowalewski-Chaplygin-Goryachev top
VB Kuznetsov, AV Tsiganov
Journal of Physics A: Mathematical and General 22 (3), L73, 1989
521989
Poisson maps and integrable deformations of the Kowalevski top
IV Komarov, VV Sokolov, AV Tsiganov
Journal of Physics A: Mathematical and General 36 (29), 8035, 2003
492003
Lax pairs for the deformed Kowalevski and Goryachev–Chaplygin tops
VV Sokolov, AV Tsiganov
Theoretical and mathematical physics 131 (1), 543-549, 2002
442002
The Maupertuis principle and canonical transformations of the extended phase space
AV Tsiganov
Journal of Nonlinear Mathematical Physics 8 (1), 157-182, 2001
422001
The Stäckel systems and algebraic curves
AV Tsiganov
Journal of Mathematical Physics 40 (1), 279-298, 1999
381999
Integrable Euler top and nonholonomic Chaplygin ball
AV Tsiganov
Journal of Geometric Mechanics, 3 (3), 337 - 362, 2010
362010
Duality between integrable Stäckel systems
AV Tsiganov
Journal of Physics A: Mathematical and General 32 (45), 7965, 1999
361999
New variables of separation for particular case of the Kowalevski top
AV Tsiganov
Regular and Chaotic Dynamics 15 (6), 659-669, 2010
35*2010
Canonical transformations of the extended phase space, Toda lattices and the Stäckel family of integrable systems
AV Tsiganov
Journal of Physics A: Mathematical and General 33 (22), 4169, 2000
352000
Quasi-point separation of variables for the Henon-Heiles system and a system with a quartic potential
S Rauch-Wojciechowski, AV Tsiganov
Journal of Physics A: Mathematical and General 29 (23), 7769, 1996
351996
On bi-integrable natural Hamiltonian systems on Riemannian manifolds
AV Tsiganov
Journal of Nonlinear Mathematical Physics 18 (02), 245-268, 2011
332011
On two different bi-Hamiltonian structures for the Toda lattice
AV Tsiganov
Journal of Physics A: Mathematical and Theoretical 40 (24), 6395, 2007
332007
On the Routh sphere problem
IA Bizyaev, AV Tsiganov
Journal of Physics A: Mathematical and Theoretical 46 (8), 085202, 2013
322013
Simultaneous separation for the Neumann and Chaplygin systems
AV Tsiganov
Regular and Chaotic Dynamics 20 (1), 74-93, 2015
272015
On the Kowalevski-Goryachev-Chaplygin gyrostat
AV Tsiganov
Journal of Physics A: Mathematical and General 35 (22), L309, 2002
272002
Quantum relativistic Toda chains
VB Kuznetsov, AV Tsyganov
Journal of Mathematical Sciences 80 (3), 1802-1810, 1996
271996
Stationary problems for equation of the KdV type and dynamical r‐matrices
PP Kulish, S Rauch‐Wojciechowski, AV Tsiganov
Journal of Mathematical Physics 37 (7), 3463-3482, 1996
261996
On algebraic construction of certain integrable and super-integrable systems
AJ Maciejewski, M Przybylska, AV Tsiganov
Physica D: Nonlinear Phenomena 240 (18), 1426-1448, 2011
252011
The system can't perform the operation now. Try again later.
Articles 1–20